# SDR 08FDEA03818

- Difficulty date: September 11, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: A5537244621200
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR STIFFENER BETWEEN  THE TRAILING EDGE OF RIB 7 & THE RIB ON THE RIGHT SIDE OF THE VERTICAL STAB IS CRACKED. REMOVED & REPLACED STIFFENER IAW SRM 51-40-21 & 51-72-10.
